MAUDE Adverse Event Report: DEPUY MITEK LLC US FEM.INTFX SHEATH&SCRSYS,7.5MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, STERILE

DEPUY MITEK LLC US FEM.INTFX SHEATH&SCRSYS,7.5MM; ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, STERILE
Catalog Number 254681
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/31/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: unknown.
 
Event or Problem Description
It was reported by the affiliate during a primary acl reconstruction, device was opened, and box was empty.Opened a second (different lot number) and sheath wouldn't deploy (unable to insert into patient).Opened a third to complete case.15 minute delay.No ae to patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> the device was received and evaluated.The complaint cannot be confirmed.Visual inspection was performed to reveal any gross visual defects that may contribute to the complaint condition.However,no visual defects were observed.As per the drawing the fem.Intfx sheath& scrsys,7.5mm was observed and no anomalies were observed.The reported condition was not confirmed and no defect was found.A non-conformance search was performed and no non-conformances were identified for this part number (254681) with lot number (3606605 ) combination per qlink search performed on 7/25/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Corrected data: (g4): date received by manufacturer.Udi:unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The device was received and evaluated.The complaint cannot be confirmed.Visual inspection was performed to reveal any gross visual defects that may contribute to the complaint condition.However,no visual defects were observed.As per the drawing the fem.Intfx sheath& scrsys,7.5mm was observed and no anomalies were observed.The reported condition was not confirmed and no defect was found.A non-conformance search was performed and no non-conformances were identified for this part number (254681) with lot number (3606605 ) combination per qlink search performed on 7/25/2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:unknown.

Brand Name
FEM.INTFX SHEATH&SCRSYS,7.5MM
Common Device Name
ORTHOPAEDIC BONE SCREW, NON-BIOABSORBABLE, STERILE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8811494
Report Number1221934-2019-57718
Device Sequence Number11409879
Product Code MAI
UDI-Device Identifier10886705013623
UDI-Public10886705013623
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254681
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2019
Initial Date Received by Manufacturer 08/31/2012
Supplement Date Received by Manufacturer07/25/2019
07/25/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date07/26/2019
07/29/2019
Patient Sequence Number1